MAUDE Adverse Event Report: ARTHREX, INC. STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH; ARTHROSCOPIC ACCESSORIES
Model Number STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/03/2024, it was reported by a sales representative via (b)(4) that an ar-3370-0002 stopcock has a valve that broke off of the sheath at the hub.This occurred during use in a case with no patient effect.Another device was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-3370-0002 serial/batch (b)(6) was received for investigation.Visual inspection noted that the orange o-ring had black grind marks along it.Additionally, one of the stopcock open/close lever has detached from the device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear due to repeated use of the device.The manufacturing date is 2017.

Brand Name
STOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21027883
Report Number1220246-2024-09085
Device Sequence Number15704312
Product Code NBH
UDI-Device Identifier00888867029897
UDI-Public(01)00888867029897(11)171023(10)1473325
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTOPCOCK,DOUBLE,SPARE,FOR SYNERGY SHEATH
Device Catalogue NumberAR-3370-0002
Device Lot Number1473325
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown